# SDR WVER2016031650602

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 33,838 hours, 23,806 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD VERTICAL STABILIZER DRAG ANGLE, IS CRACKED IN RADIUS.  REPAIRED IAW REO 670-55-31-018.
